# SDR CALA9802159

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED IN LOWER LOBE CENTER CARGO BILGE AREA AT STA 1701 BETWEEN STRINGER 48R AND 48L.  THE FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-31-01 AND 51-31-01.
